# SDR SIMA3513

- Difficulty date: December 16, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 355022002
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CID - FLT 4239 - DURING CLIMB CREW SELECTED GEAR UP AND RECIEVED LANDING GEAR AIR/GROUND AND LANDING GEAR MESSAGE ILLUMINATED ON EICAS.  RIGHT MAIN LANDING GEAR DID NOT INDICATE UP AND LOCKED AND CREW REPORTED AIRCRAFT YAW WHILE PROBLEM WAS OCCURING.  CREW RETURNED TO FIELD SAFELY WITH NO FURTHER INCIDENTS WERE OCCURRING.  CREW RETURNED TO FIELD SAFELY WITH NO FURTHER INCIDENTS WERE REPORTED.  REMOVED AND REPLACED LGEU IAW AMM.  OPS CHECK GOOD.  (M)
